# SDR ASAA2024052249772

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 62,258 hours, 22,066 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2073771007
- Condition: Broken
- Location: L1 Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY BOARDING LIGHT, LOCATED LOW AND ON THE FORWARD SIDEWALL, LENSE COVER IS BROKEN. GROUNDED - YES. RELAMPED AND REPLACED LENS COVER. OPS NORMAL.
